Construction of diffusions on sets of mappings from an interval

O.G. Smolyanov, H. Weizsäcker, von, O. Wittich

    Research output: Contribution to journalArticleAcademicpeer-review

    2 Citations (Scopus)
    Original languageEnglish
    Pages (from-to)391-395
    JournalDoklady Mathematics
    Volume71
    Issue number3
    Publication statusPublished - 2005

    Cite this

    Smolyanov, O. G., Weizsäcker, von, H., & Wittich, O. (2005). Construction of diffusions on sets of mappings from an interval. Doklady Mathematics, 71(3), 391-395.